# SDR USAA950191

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- Engine: Pwa JT8D15A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Eng
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

CLT - 1838 - ON CLIMB LOW OIL PRESSURE LIGHT FOR NR 1 ENGINE ILLUMINATED ALONG WITH OIL QUANTITY INDICATING NEAR ZERO. CREW SHUT DOWN NR 1 ENGINE AND FLIGHT RETURNED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 GARLOCK SEAL.  LEAK CHECK GOOD.  (Z)
